# SDR A6WA201040498

- Difficulty date: May 22, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 17,039 hours, 15,980 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Part number: 601R10156
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD FLAP GUIDE (WING SIDE) CHAFED.  BLENDED OUT CHAFED AREA ON LT OTBD FLAP GUIDE IAW SRM 51-12-00 AND REO 601R-57-51-143, REV NC.
